# SDR FDEA201512033880

- Difficulty date: December 3, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 741 hours, 25,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCUFF PLATE CRACKED L2 DOORWAY SCUFF PLATE FWD CORNER PLATE CRACKED.  REPAIRED IAW PRODUCT STANDARDS BAC 5975 REVISION M DATED 01 JUNE 2005.
